Previous |  Up |  Next

Issue 2,  Volume 15, 1974 (Commentationes Mathematicae Universitatis Carolinae)

195-210 О связи представимости конструктивной функции в виде суперпозиции двух абсолютно непрерывных функций и дифференцируемости этой функции.  Demuth, Osvald
211-220 Операции над языками, генерируемыми $\tau_n$-грамматиками.  Alad'ev, Viktor
221-244 “Disorder” in lattices of binumerations.  Kent, Clement F.
245-257 Costable rings.  Kepka, Tomáš
259-271 Further remark on a theorem by E. M. Landesman and A. C. Lazer.  Fučík, Svatopluk
273-281 Dual properties for unconditionally converging operators.  Howard, Joe
283-291 Existence theorem for a generalized Hammerstein type equation.  Joshi, M.
293-305 Concerning the structure of dendritic spaces.  Pearson, B. J.
307-309 A note on stable sets and colorings of graphs.  Poljak, Svatopluk
311-333 Transformations determining uniquely a monoid. II.  Münzova, M.
335-340 A note on Markuševič bases in weakly compactly generated Banach spaces.  Reif, Jiří
341-344 Completely additive disjoint system of Baire sets is of bounded class.  Preiss, David
345-350 A mixed finite element method close to the equilibrium model (Preliminary communication).  Haslinger, Jaroslav; Hlaváček, Ivan
351-355 Boundary value and periodic problem for the equation $x''(t)+g(x(t))=p(t)$.  Fučík, Svatopluk; Lovicar, Vladimír
357-360 Some properties of a generalized heat potential (Preliminary communication).  Veselý, Jiří
361-375 Generalized symmetric spaces (Preliminary communication).  Kowalski, Oldřich
377-378 Correction to my paper: “Existence theorems for operator equations and nonlinear elliptic boundary-value problems” [Comment. Math. Univ. Carolinae 14 (1973), 27-46].  Petry, Walter
379 Errata: Maximum modulus function of derivatives of entire functions defined by Dirichlet series.  Gupta, J. S.; Bhola, D. K.
Partner of
EuDML logo